# SDR MWEA95301

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS UPON ARRIVAL TO THE A/C IN THE MORNING, THEY FOUND THE FORWARD GALLEY SERVICE DOOR EVACUATION SLIDE HAD FALLEN OFF DOOR.  MAINTENANCE REINSTALLED GALLEY DOOR EVACUATION SLIDE.  RETURNED A/C TO SERVICE.
